Reduced-order observer design for a class of generalized Lipschitz nonlinear systems with time-varying delay

Yuxia Yang, Chong Lin, Bing Chen, Qing Guo Wang

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

This paper investigates the H reduced-order observer design problem for a class of nonlinear systems with interval time-varying delay which satisfies the quadratically inner-bounded condition and encompasses the family of Lipschitz systems. A novel reduced-order observer design methodology for nonlinear systems is proposed. By utilizing a newly extended reciprocal convexity inequality, free-weighting matrix technique, and quadratically inner-bounded condition, the less conservative existence conditions of the proposed nonlinear H observer are derived. The new sufficient conditions in terms of linear matrix inequalities (LMIs) guarantee asymptotic stability of the estimation error dynamics with a prescribed performance γ. Two numerical examples are given to illustrate the effectiveness of the proposed approach.

Original languageEnglish
Pages (from-to)267-280
Number of pages14
JournalApplied Mathematics and Computation
Volume337
DOIs
Publication statusPublished - 15 Nov 2018

Keywords

  • Linear matrix inequality
  • Nonlinear H filtering
  • One-sided Lipschitz condition
  • Quadratically inner-bounded condition
  • Reduced-order observer design
  • Time-varying delay

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Reduced-order observer design for a class of generalized Lipschitz nonlinear systems with time-varying delay'. Together they form a unique fingerprint.

Cite this